# SDR ASAA2023091245119

- Difficulty date: September 12, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N913AK
- Make and model: Boeing 737-9
- Aircraft serial: 44079
- Aircraft time: 8,852 hours, 2,772 cycles
- Engine: Cfmint LEAP1B21
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Sensor
- Part number: 2492M60P03
- Part serial: KUL28922
- Condition: Faulty
- Location: Nr 1 Engine Fuel
- Part time: 8,874 hours, 2,777 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GE DIAGNOSTICS REPORTS #1 ENGINE (SN 603281) FUEL FILTER DELTA PRESSURE IS EXPERIENCING AN INCREASE,INDICATING A POTENTIAL FUTURE IMPENDING FUEL FILTER BYPASS. PRI1/ETOPS OPS SIGNIFICANT SYSTEM.   CNR 20230912061. GROUNDED - YES. (RESOLVED ON W/O: 1968122 TASKCARD: N/R-00002 ) REMOVED AND REPLACED #1 ENGINE FUEL FILTER REF AMM 73-11-02. NO CONTAMINANTS NOTED. REMOVED AND REPLACED FUEL FILTER DIFFERENTIAL PRESSURE TRANSDUCER SENSOR REF AMM 73-11-10.
